Qualitative and infinitesimal robustness of tail-dependent statistical functionals

Krätschmer, Volker ; Schied, Alexander ; Zähle, Henryk

DOI: https://doi.org/10.1016/j.jmva.2011.06.005
URL: http://www.sciencedirect.com/science/article/pii/S...
Additional URL: http://www.alexschied.de/robustness.pdf
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Journal of Multivariate Analysis : JMVA
Volume: 103
Issue number: 1
Page range: 35-47
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0047-259X , 1095-7243
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item